# SDR SWIA201743314

- Difficulty date: April 24, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 36,060 hours, 30,719 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699CB CHAFED.  INSTALLED A REPLACEMENT PANEL IAW REO AND SRM.
